# SDR AT9900213

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Condition: Chafed
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING IN WHEEL WELL WITH A DEEP CHAFE MARK FROM A HYDRAULIC LINE RUBBING AT BS 699.  BLEND AREA SMOOTH, HFEC VERIFY NO CRACKS NOTED.  RESTORED ORIGINAL FINISHED, ALODINE, PRIMED, PAINTED, AND INSTALLED IAW SRM 51-10-3, 53-01 FIG 1, AND RES NR 99450.
